Finite groups with odd sylow normalizers

Robert M. Guralnick, Gabriel Navarro, Pham Huu Tiep

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We determine the non-abelian composition factors of the finite groups with Sylow normalizers of odd order. As a consequence, among others, we prove the McKay conjecture and the Alperin weight conjecture for these groups at these primes.

Original languageEnglish (US)
Pages (from-to)5129-5139
Number of pages11
JournalProceedings of the American Mathematical Society
Volume144
Issue number12
DOIs
StatePublished - Jan 1 2016

Keywords

  • Alperin’s weight conjecture
  • McKay conjecture
  • Sylow normalizers

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Finite groups with odd sylow normalizers'. Together they form a unique fingerprint.

  • Cite this